# SDR UALA2011081104225

- Difficulty date: August 10, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 63,464 hours, 11,653 cycles
- Engine: Pwa PW4077
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 284T005224
- Part serial: 82
- Condition: Damaged
- Location: Nose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME NOSE SKIN PITTED DOWN TO HONEYCOMBED.  REPLACED NOSE RADOME PER MM.
